# SDR SA06005

- Difficulty date: January 15, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A320-214
- Aircraft serial: 1348
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Smoke
- Location: Avionics Bay
- Part time: 16,377 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 188 - EN ROUTE PHL TO YUL, AFTER TAKEOFF, RECEIVED ECAM AVIONICS SMOKE WARNING.  AS FLIGHT WAS RETURNING TO FIELD, A SMOKE ODOR WAS DETECTED IN THE FORWARD PART OF THE CABIN.  FLIGHT RETURNED TO PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS BLOWER FAN.  OPERATIONALLY CHECKS OK.
